54733
Probe Into Penicillin Death
People

Probe Into Penicillin Death

Following the death of a patient after receiving intravenous penicillin in Kashan city in Isfahan Province, the Food and Drug Administration has ordered an enquiry. “The medicine under question, Penicillin 6.3.3, is currently being examined at the pertinent laboratories,” FDA head Rasoul Dinarvand told ISNA. Allaying concerns that the medicine could actually be lethal, he said that people allergic to penicillin might experience a shock episode called anaphylaxis, a severe form of an abnormal reaction of the immune system to the antibiotic drug penicillin.  Anaphylaxis is a life-threatening condition that affects multiple body systems. Following the incident, the Neishabur University of Medical Sciences in the neighboring Khorasan Razavi Province, directed all local pharmacies to stop selling the medicine until the enquiry results are announced by the FDA.

 

Short URL : https://goo.gl/OM5jjK
  1. https://goo.gl/O21LXA
  • https://goo.gl/WiM9Jh
  • https://goo.gl/f1Rast
  • https://goo.gl/1rRxtb
  • https://goo.gl/Gi64d8

Add new comment

Read our comment policy before posting your viewpoints

Trending

Googleplus